The fibred density property and the automorphism group of the spectral ball

Andrist, Rafael Benedikt; Kutzschebauch, Frank (2018). The fibred density property and the automorphism group of the spectral ball. Mathematische Annalen, 370(1-2), pp. 917-936. Springer 10.1007/s00208-017-1520-8

[img] Text
Andrist-Kutzschebauch2018_Article_TheFibredDensityPropertyAndThe.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (487kB) | Request a copy

We generalize the notion of the density property for complex manifoldsto holomorphic fibrations, and introduce the notion of the fibred density property.We prove that the natural fibration of the spectral ball over the symmetrized polydiscenjoys the fibred density property and describe the automorphism group of the spectralball.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Andrist, Rafael Benedikt and Kutzschebauch, Frank

Subjects:

500 Science > 510 Mathematics

ISSN:

0025-5831

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

15 May 2019 17:35

Last Modified:

22 Oct 2019 18:55

Publisher DOI:

10.1007/s00208-017-1520-8

BORIS DOI:

10.7892/boris.125526

URI:

https://boris.unibe.ch/id/eprint/125526

Actions (login required)

Edit item Edit item
Provide Feedback